MathSciNet Relay Station
MathSciNet bibliographic data
MR863639 (87k:17022) 17B67 (17B10 81E20)
Goddard, P.; Nahm, W.; Olive, D.; Schwimmer, A. Vertex operators for non-simply-laced algebras. Comm. Math. Phys. 107 (1986), no. 2, 179–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement